# SDR GTIA2017052001919

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: N2490
- Aircraft time: 43,704 hours, 20,859 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Out Of Adjust
- Location: Interconnect
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL FLAP LOCKED ALIGNMENT FAULT.  ACCOMPLISHED  FAULT ISOLATION IAW TSM 27-51-08-810-818A,  FOUND INTERCONNECT STRUT OUT OF ADJUSTMENT.  ADJUSTED THE STRUT IAW AMM 27-51-44-820-001.  PERFORMED BITE TEST OF SFCC 1 AND 2,  NO FAULTS INDICATED AND OPS TESTED OK IAW AMM 27-54-00-710-001.
